The perturbation bounds for eigenvalues of normal matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

11 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)89-94
Journal / PublicationNumerical Linear Algebra with Applications
Issue number2-3
Publication statusPublished - Mar 2005


In this paper we present some new absolute and relative perturbation bounds of eigenvalues of normal matrices. The bounds depend upon the closeness of perturbed matrices to normal matrices and improve those previous results (Duke Math. J. 1953; 20:37-39, Linear Algebra Appl. 1996; 246:215-223). Copyright © 2004 John Wiley & Sons, Ltd.

Research Area(s)

  • Eigenvalue, Normal matrix, Perturbation